# SDR A6WA201542508

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 32,941 hours, 30,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING EMERGENCY EXIT LOWER SIGN DOES NOT LIGHT UP.  R & R NR 2 EMERGENCY LIGHT INVERTER.  OPS CHECKED GOOD.
